MathSciNet Relay Station
MathSciNet bibliographic data
MR391008 (52 #11830) 54C55 (57A20)
Henderson, David W. $Z$-sets in ANR's. Trans. Amer. Math. Soc. 213 (1975), 205–216.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement